# SDR 98FDEA00594

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT AFTER T/O, OBSERVED NR1 OIL TEMP PEG OUT.  IT DID COME TO YELLOW BAND.  CYCLED CB WHEN RESET GAUGE PEG AGAIN.  ALL OTHER IND NORM.  EXECUTED PRECAUTION SHUTDOWN PER RED TAB LAND AND TAXI NORM.  FOUND BROKEN WIRE AT CONNECTOR ON TEMP BULB.  REPAIRED GROUND WIRE IN CANNON PLUG AND OPS CKS GOOD.
